A remark on the single scattering preconditioner applied to boundary integral equations

Abstract : This article deals with boundary integral equation preconditioning for the multiple scattering problem. The focus is put on the single scattering preconditioner, corresponding to the diagonal part of the integral operator, for which two results are proved. Indeed, after applying this geometric preconditioner, it appears that, firstly, every direct integral equations become identical to each other, and secondly, that the indirect integral equation of Brakhage-Werner becomes equal to the direct integral equations, up to a change of basis. These properties imply in particular that the convergence rate of a Krylov subspaces solver will be exactly the same for every preconditioned integral equations. To illustrate this, some numerical simulations are provided at the end of the paper.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01402085
Contributor : Bertrand Thierry <>
Submitted on : Thursday, November 24, 2016 - 11:10:53 AM
Last modification on : Friday, November 25, 2016 - 1:02:08 AM
Long-term archiving on : Monday, March 20, 2017 - 7:46:09 PM

Files

PrecondEqInt.pdf
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution - NonCommercial - NoDerivatives 4.0 International License

Identifiers

Collections

Citation

Bertrand Thierry. A remark on the single scattering preconditioner applied to boundary integral equations. Journal of Mathematical Analysis and Applications, Elsevier, 2014, 413 (1), pp.212 - 228. ⟨10.1016/j.jmaa.2013.11.051⟩. ⟨hal-01402085⟩

Share

Metrics

Record views

397

Files downloads

131